advertisement
Question
Posted by: ladie | 2007/07/27

abdominal pain,some pimples(question )

i got some abdominal pain on the left side smetime last year during intercourse of which was followed by some spots of blood.got tested and diagnosed of candida,got healed but the same problem recurred this time no blood.got some treatment and the pain was no more.i had also a swelling on the skin on the lower abdomen above the vagina,it was painful at the beginning but the pain disappeared afterwards.after two months i inflicted it and it chucked out some pus.the following day i developed some more pimples on the same part but when i applied clozole-B cream and took Fluconazole, all is well.whats all this,cause and treatment?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you have recurrent thrush. Have a look at the Top 5 questions for ways of preventing this. I am not sure what the pimples are. They could be infected hair follicles if they are in that area.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement